# SDR HEEA0016127

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Engine: Allsn 250C47B
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 23063392
- Condition: Failed
- Location: Eng Oil Temp
- Part time: 454 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

REPAIR DUE TO OIL TEMPERATURE EXCEEDED 120 DEGREES.  CAUSE FOR OIL TEMP - OIL TEMP THERMAL VALVE P/N 724155, S/N 6056.
